# SDR AALA201801319009

- Difficulty date: January 30, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 54,190 hours, 21,890 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: WIN1297
- Part serial: H8250
- Condition: Delaminated
- Location: L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 WINDOW DELAMINATED AT BOTTOM LEFT CORNER.  REPLACED THE L1 WINDOW IAW 56-94-03, AND AMM 56-11-00.
